Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

When does withdrawal bleeding occur after taking ipill ?

normally when does withdrawal bleeding takes place after taking ipill?
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  1959
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello angana;
welcome to HealthcareMagic.
The withdrawal bleeding following I-pill may occur in a period of 1 week and in some cases even 10 days.It depends on the hormonal levels of the body of a female.If you do not get withdrawal bleeding you have to consult a Gynaec.
Answered: Fri, 1 Jul 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor